# SDR AALA201510079003

- Difficulty date: October 6, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- Aircraft time: 36,427 hours, 8,735 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Scratched
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, L3 PAX ENTRY DOOR WINDOW, OUTER PANE EXTERIOR, HAS SCRATCHES ON GLASS.  REPLACED WINDOW IAW AMM 56-31-02-401.
